# SDR C2XA09SH077

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 100
- Aircraft time: 24,966 hours, 18,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521722025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STR 17R FRMS 16-24 HAS CORROSION.  MAINTENANCE REMOVED AND COMPLETED INSTALLATION OF STR 17R AT FRMS 16-24 BY INSTALLING HI-LOKS AT STRINGER SPLICE AT FR 16.5 IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
